# SDR UALA2010120304445

- Difficulty date: December 3, 2010
- Submitted: December 6, 2010
- Operation: Air carrier
- Aircraft: N411UA
- Make and model: Airbus A320-232
- Aircraft serial: 464
- Aircraft time: 56,785 hours, 20,855 cycles
- Engine: Iae V2527A5
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE BILGE FRAME 67 AT CTR LINE AREA CORRODED.  MAJOR REPAIR ACCOMPLISHED: REMOVED ANGLE, FABRICATED NEW PART, REF DWG D53480212236. INSTALLED IAW SRM.
